TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

On fuzzy K-skew (μ – ℑ̆) quasi binormal operator

*

* Corresponding author · click or hover a name for details

pp. 113–117Vol. 29Issue 1January 2026DOI: 10.47974/JIM-2246XML
Received:
06 Mar 2025
Published Online:
14 Jan 2026
Article type:
Research Article
Language:
EN
Article no.:
JIM-2246
Pages:
113–117

Abstract

 The purpose of that study is to provide many ideas related to the fuzzy k-skew ( μ–ℑ̆) quasi binormal operator that is defined on fuzzy Hilbert space. Additionally, several significant properties of this operator are discussed, and certain theorems of operations concerning this concept have been provided.

Keywords

Subject Classifications

Primary 47S40Secondary 03E72

References

[1] S. Sharma and A. J. Obaid, “Mathematical modelling, analysis and design of fuzzy logic controller for the control of ventilation systems using MATLAB fuzzy logic toolbox,” Journal of Interdisciplinary Mathematics, vol. 23, no. 4, pp. 843-849 (2020).
[2] A. H. Mahmood, M. S. Nayef, and S. M. Salih, “Generalized Higher Derivations on Î “M-Modules,” Iraqi Journal of Science, pp. 35-44 (2020).
[3] B. Y. Hussein and F. K. Al-Basri, “On the completion of Quasi-fuzzy normed algebra over fuzzy field,” Journal of Interdisciplinary Mathematics, vol. 23, no. 5, pp. 1033-1045 (2020).
[4] M. A. Salih, T. H. Majeed, and M. S. Nayef, “On duality of injective topological module,” Journal of Interdisciplinary Mathematics, vol. 25, no. 5, pp. 1409-1414 (2022).
[5] L. A. Zadeh, “Fuzzy sets,” Information and control, vol. 8, no. 3, pp. 338-353 (1965).
[6] A. Katsaras, “Fuzzy topological vector spaces II,” Fuzzy sets and systems, vol. 12, no. 2, pp. 143-154 (1984).
[7] R. Biswas, “Fuzzy inner product spaces and fuzzy norm functions,” Information Sciences, vol. 53, no. 1-2, pp. 185-190 (1991).
[8] J. Kohli and R. Kumar, “On fuzzy inner product spaces and fuzzy co-inner product spaces,” Fuzzy sets and systems, vol. 53, no. 2, pp. 227-232 (1993).
[9] M. Goudarzi and S. Vaezpour, “On the definition of fuzzy Hilbert spaces and its application,” The Journal of Nonlinear Sciences and its Applications, vol. 2, no. 1, pp. 46-59 (2009).
[10] S. M. Rasheed, “Self-adjoint Fuzzy Operator in Fuzzy Hilbert Space and its Properties,” Sulaimani Journal for Pure and Applied Sciences, vol. 19, no. 1, pp. 233-238 (2017).
[11] A. Hasankhani, A. Nazari, and M. Saheli, “Some properties of fuzzy Hilbert spaces and norm of operators,” (2010).
[12] A. Radharamani, A. Brindha, and S. Maheswari, “Fuzzy Normal Operator in fuzzy Hilbert space and its properties,”IOSR Journal of Engineering, vol. 8, no. 7, pp. 1-6 (2018).

Views: 191Downloads: 111Citations: 0